# SDR 96ZZZX5863

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Condition: Defective
- Location: Eng Oil
- Part time: 649 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER GIVES INACCURATE OIL PRESSURE READINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
